# SDR NACA20030072

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6
- Aircraft serial: 44596
- Aircraft time: 35,125 hours
- Engine: Pwa R2800CB3
- Engine time: 2,114 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 404482
- Part serial: RL987
- Condition: Broken
- Location: #9
- Part time: 2,114 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #2 ENGINE SHUT DOWN DUE TO A #9 CYLINDER DOUBLE SHORTED SECONDARY.CORRECTIVE ACTION: REPLACED #9 CYLINDER.  BROKEN VALVE SEAT.
